# SDR MASA2009022100073

- Difficulty date: February 21, 2009
- Submitted: February 24, 2009
- Operation: Air carrier
- Aircraft: N75998
- Make and model: Cndair CL6002B19
- Aircraft serial: 7336
- Aircraft time: 16,850 hours, 16,425 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Damaged
- Location: Te Flap
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OUTBOARD FLAP VANE HAS CHAFE DAMAGE.  BLENDED DAMAGE.
